# SDR SWAA2012111509446

- Difficulty date: October 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANEL 632JB HAS FUEL STICK BASE CRACKED.  REPLACED PANEL PER AMM.  PANEL TO BE INSTALLED ON TASK CARD # JPANEL-633-CLOSE.
